… She lowered my Depakote dose down from 1500mg to 1000mg.
She also told me that I can take CBD without any THC.
She also asked me if I’ve taken Zyprexa and Seroquel before.
I think she knows that I’m open to changing APs - risperidone is very harsh on my body.
She mentioned Geodon.
Overall it was a positive session.
I’m glad you had a productive appointment!
That’s great! I had no side effects with Geodon but it didn’t help me. Zyprexa made me gain weight fast and caused my blood sugar to skyrocket. On Seroquel I gained 90 pounds in one year - AVOID
Good for you @Wave. Glad you did well.
Yeah I told her that Zyprexa raised my blood sugar too much and caused hypothyroidism, so did Seroquel.
I’ve never been on Geodon before.
@Wave, Geodon is a good med. I’m on it. But if you go on Geodon, you have to make sure you eat at least 450 calories with each dose you take. Without the calories, the medication will NOT work. That’s exactly what my pdoc told me.
I really want to get off of the risperidone and she understands this.
I want to try Geodon but I hear scary stuff about it causing heart issues.
This is the only reason why I’m hesitant.
When you first go on Geodon, they probably will monitor your heart pretty regularly at first to make sure you can tolerate it. That’s what they did with me until they knew I could tolerate it.
I’m sill not sure I want to switch to Geodon.
I have other options.
Zyprexa gave me my first dx of diabetes 2.
Seroquel doubled my weight.
Geodon didn’t work.
I hope this isn’t the case for you, hon.
Oh, I have to have another test because of anemia… so, dont freak out if your regular doc does tests… sorry about being off topic. Take care.
Good luck with the test
You’re welcome AND thank you, @Wave.
Glad it went well. I am gonna ask my doc about cbd from hemp flower. I think that has virtually no THC
I was on Geodon for a while. Had no heart problems. Stopped working after a year or so, but while it was working it was a very good med.
You have to eat with it though - 300 to 450 calories - or else the medicine won’t absorb.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.
@Wave, Zyprexa will make you gain weight like crazy. I’d avoid that one if I were you. I gained 75 pounds on it in only 3 months. It’s a notorious cause of diabetes. Personally, I think it should be outlawed.